# SDR CALA2019052400831

- Difficulty date: May 24, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 56,218 hours, 24,372 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP MISSING, INBOUND TO MEX.  SEE LOG PAGE 3295327 FOR ACTION TAKEN. CONTACTED IAH, NO FUEL CAPS FOUND ON INVESTIGATION. MISSING CAP TO BE REPLACED ON LOG PAGE 3295327 REF GMM 02-30-95.
